Translator Disclaimer
2012 Concordance to links with unknotted components
Jae Choon Cha, Daniel Ruberman
Algebr. Geom. Topol. 12(2): 963-977 (2012). DOI: 10.2140/agt.2012.12.963

Abstract

We show that there are topologically slice links whose individual components are smoothly concordant to the unknot, but which are not smoothly concordant to any link with unknotted components. We also give generalizations in the topological category regarding components of prescribed Alexander polynomials. The main tools are covering link calculus, algebraic invariants of rational knot concordance theory, and the correction term of Heegaard Floer homology.

Citation

Download Citation

Jae Choon Cha. Daniel Ruberman. "Concordance to links with unknotted components." Algebr. Geom. Topol. 12 (2) 963 - 977, 2012. https://doi.org/10.2140/agt.2012.12.963

Information

Received: 13 April 2011; Revised: 27 January 2012; Accepted: 28 January 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1312.57027
MathSciNet: MR2928901
Digital Object Identifier: 10.2140/agt.2012.12.963

Subjects:
Primary: 57M25
Secondary: 57M27, 57N70

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.12 • No. 2 • 2012
MSP
Back to Top